# SDR DLM90080418

- Difficulty date: March 6, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 33,965 hours, 18,040 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CABIN FLOORS FOR SEAT TRACK REPAIRS, ADDITIONAL CORROSION DAMAGE WAS FOUND OUT OF LIMITS ON THE FLOOR MATING FLANGE OF SEAT TRACK LBL 22 FS 1250 TO 1344.  REMOVED AND REPLACED SEAT TRACK, IAW MD90 SRM 51-30-01.
